# SDR SWAA012545

- Difficulty date: September 13, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 48,496 hours, 47,600 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FLOORBEAM CORRODED AT BS 986, BL 0 TO RBL 15.  REPAIRED FLOORBEAM PER SRM.
